# SDR YENA20120604517

- Difficulty date: June 4, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N547JB
- Make and model: Airbus A320-232
- Aircraft serial: 1849
- Aircraft time: 39,331 hours, 14,059 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6409 JFK-SAL, ON HEAVY MAINTENANCE CHECK FOUND CORROSION ON TOP SKIN PANEL 2 LOWER SURFACE AT LEVEL RIB 7 TRAILING EDGE LEFT WING AND CORROSION ON TOP SKIN PANEL LOWER SURFACE ON LEVEL RIB 14 TRAILING EDGE LEFT WING.  ACCOMPLISHED REPAIR OF THE LEFT WING - WING BOX MAIN STRUCTURE SKIN AND PLATING TOP SKIN PANEL 2 TRAILING EDGE OVERHANG CORROSION SPOTS IAW EC A12-135-01.
